RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1999, Volume 11, Issue 1, Pages 171–243 (Mi aa1044)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Singular links of spheres of dimensions $k,…,k,p$ in the $(2k+1)$-dimensional sphere

V. M. Nezhinskii

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (2290 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:1, 129–181

Bibliographic databases:

Received: 30.07.1997

Citation: V. M. Nezhinskii, “Singular links of spheres of dimensions $k,…,k,p$ in the $(2k+1)$-dimensional sphere”, Algebra i Analiz, 11:1 (1999), 171–243; St. Petersburg Math. J., 11:1 (2000), 129–181

Citation in format AMSBIB
\Bibitem{Nez99}
\by V.~M.~Nezhinskii
\paper Singular links of spheres of dimensions $k,\dots,k,p$ in the $(2k+1)$-dimensional sphere
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 1
\pages 171--243
\mathnet{http://mi.mathnet.ru/aa1044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691084}
\zmath{https://zbmath.org/?q=an:0942.57023}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 1
\pages 129--181


Linking options:
  • http://mi.mathnet.ru/eng/aa1044
  • http://mi.mathnet.ru/eng/aa/v11/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Nezhinskii, “Singular links of almost metastable dimensions”, J. Math. Sci. (N. Y.), 131:1 (2005), 5420–5424  mathnet  crossref  mathscinet  zmath  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:222
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019